# SDR SIMA2011298004

- Difficulty date: October 22, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 18,673 hours, 16,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Part number: CPN1083346
- Condition: Broken
- Location: Difibrillator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2821 THE FLIGHT ATTENDANT REPORTED THE SEAL ON DIFIBRILLATOR WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW SEAL ON DIFIBRILLATOR AS REQUIRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
